# SDR MALA000680

- Difficulty date: November 24, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID LIGHT ILLUMINATED ON FINAL APPROACH.  RETURNED DUE TO RUNWAY LENGTH IN CWA AND LT ENGINE ON DERIVIATIVE POWER.  MAINTENANCE REPLACED QUADRANT IAW TASK CARD 761002Y P/N 53082-14, S/N OFF 079, S/N ON 0122.  REF 409  NR 054452 FOR DETAILS.  OPS CHECK GOOD.
